Alert archive / Nebraska / Flash Flood Watches in 2011

Flash Flood Watch 7, NWS Cheyenne, WY

July 14, 2011Laramie County, Wyoming; Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood watch at Jul 14, 2011, 4:04 AM MDT for Laramie County, Wyoming; Cheyenne County, Kimball County, Nebraska. It took effect at Jul 14, 2011, 3:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2011, 4:04 AM MDT (10:04 UTC)
In effect from
Jul 14, 2011, 3:00 PM MDT
Expired
Jul 15, 2011, 12:46 AM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Cheyenne County, NE, Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 85 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS65 KCYS 141004
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
404 AM MDT THU JUL 14 2011

...HEAVY RAIN IS EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH
LATE TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT MOISTURE TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON THROUGH LATE TONIGHT. MANY AREAS BETWEEN CHEYENNE AND
SIDNEY HAVE RECEIVED 2 TO 4 INCHES OF RAIN IN RECENT DAYS. ANY
ADDITIONAL RAIN OVER TOP THESE ALREADY SATURATED SOIL CONDITIONS
WILL QUICKLY RUN-OFF AND INCREASE FLOODING POTENTIAL.

NEZ054-055-WYZ118-119-150000-
/O.NEW.KCYS.FF.A.0007.110714T2100Z-110715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-CHEYENNE-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...SIDNEY...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
404 AM MDT THU JUL 14 2011

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND 
  SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN 
  NEBRASKA...CHEYENNE AND KIMBALL. IN SOUTHEAST WYOMING... 
  CENTRAL LARAMIE COUNTY AND EAST LARAMIE COUNTY. 

* FROM 3 PM MDT THIS AFTERNOON THROUGH LATE TONIGHT

* ADDITIONAL RAINFALL WILL COMBINE WITH ALREADY SATURATED SOILS TO
  INCREASE THE POTENTIAL FOR FLASH FLOODING ACROSS LARAMIE COUNTY
  AND THE SOUTHERN NEBRASKA PANHANDLE. RAINFALL TOTALS IN EXCESS
  OF ONE INCH...WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE
  THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HAHN
3 follow-up statements
874 
WGUS65 KCYS 141633
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 AM MDT THU JUL 14 2011

...HEAVY RAIN IS STILL EXPECTED TO DEVELOP LATE THIS AFTERNOON
THROUGH LATE TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT MOISTURE
TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS LATE
THIS AFTERNOON THROUGH LATE TONIGHT. MANY AREAS BETWEEN CHEYENNE
AND SIDNEY HAVE RECEIVED 2 TO 4 INCHES OF RAIN IN RECENT DAYS.
ANY ADDITIONAL RAIN OVER TOP THESE ALREADY SATURATED SOIL
CONDITIONS WILL QUICKLY RUN OFF AND INCREASE FLOODING POTENTIAL.

NEZ054-055-WYZ118-119-150600-
/O.CON.KCYS.FF.A.0007.110714T2100Z-110715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-CHEYENNE-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...SIDNEY...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
1033 AM MDT THU JUL 14 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM MDT THIS
AFTERNOON THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING 
  THE FOLLOWING AREAS...IN WESTERN NEBRASKA...CHEYENNE AND 
  KIMBALL. IN SOUTHEAST WYOMING...CENTRAL LARAMIE COUNTY AND 
  EAST LARAMIE COUNTY. 

* FROM 3 PM MDT THIS AFTERNOON THROUGH LATE TONIGHT

* ADDITIONAL RAINFALL WILL COMBINE WITH ALREADY SATURATED SOILS 
  TO INCREASE THE POTENTIAL FOR FLASH FLOODING ACROSS LARAMIE 
  COUNTY AND THE SOUTHERN NEBRASKA PANHANDLE. RAINFALL TOTALS IN 
  EXCESS OF ONE INCH...WITH LOCALLY HIGHER AMOUNTS WILL BE 
  POSSIBLE THROUGH LATE TONIGHT. 

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WEILAND
306 
WGUS65 KCYS 150337
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MDT THU JUL 14 2011

...HEAVY RAIN RAINFALL WILL CONTINUE TO DIMINISH THROUGH THE
NIGHT...


NEZ054-WYZ118-119-150445-
/O.CAN.KCYS.FF.A.0007.000000T0000Z-110715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
937 PM MDT THU JUL 14 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND
SOUTHEAST WYOMING HAS BEEN CANCELLED. 

A FEW ISOLATED SHOWERS MAY CONTINUE TO DEVELOP TONIGHT...BUT THE
HEAVY RAIN THREAT NO LONGER EXISTS. 

$$

NEZ055-150900-
/O.CON.KCYS.FF.A.0007.000000T0000Z-110715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE-
INCLUDING THE CITY OF...SIDNEY
937 PM MDT THU JUL 14 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN NEBRASKA...INCLUDING THE FOLLOWING AREA...
   CHEYENNE. 

* UNTIL 3 AM MDT FRIDAY

* ADDITIONAL RAINFALL WILL COMBINE WITH ALREADY SATURATED SOILS TO
  INCREASE THE POTENTIAL FOR FLASH FLOODING ACROSS CHEYENNE
  COUNTY. ADDITIONAL RAINFALL TOTALS IN EXCESS OF ONE INCH...WITH
  LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH LATE TONIGHT.


*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
COX
998 
WGUS65 KCYS 150646
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1246 AM MDT FRI JUL 15 2011

NEZ055-150800-
/O.CAN.KCYS.FF.A.0007.000000T0000Z-110715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE-
INCLUDING THE CITY OF...SIDNEY
1246 AM MDT FRI JUL 15 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR CHEYENNE COUNTY HAS BEEN CANCELLED.
THE SHOWERS AND THUNDERSTORMS THAT PRODUCED 1 TO 3 INCHES OF RAIN
LAST EVENING HAVE SHIFTED EAST INTO CENTRAL NEBRASKA. THEREFORE...
THE THREAT OF ANY ADDITIONAL HEAVY RAIN AND POTENTIAL FLASH
FLOODING HAS COME TO AN END.

$$

HAHN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 3:46 AM MDT, 18 minutes earlier.

Area forecast discussion, Jul 14, 3:46 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
346 AM MDT THU JUL 14 2011

.SHORT TERM...TODAY THROUGH SATURDAY...EARLY MORNING SATELLITE
PIX SHOW BROAD CENTRAL CONUS UPPER RIDGE FLANKED BY TROUGHS
CENTERED ALONG BOTH COASTS. SOUTHWEST FLOW REMAINS ENTRENCHED
ACROSS THE INTERMOUNTAIN WEST BETWEEN THE WEST COAST TROUGH AND
CENTRAL CONUS RIDGE. EMBEDDED H5 SHORTWAVE ENERGY WITHIN THE SW
FLOW CONTINUES TO MAINTAIN CONVECTION OVR CARBON COUNTY AND JUST
SOUTH OF THE NE PANHANDLE AS OF 08Z. EXPECT THIS ACTIVITY TO
DISSIPATE BY DAYBREAK. OTHERWISE...SFC DEWPOINT DEPRESSIONS EARLY
THIS MORNING HAVE DROPPED TO LESS THAN 5F ACROSS THE SRN NEBRASKA
PANHANDLE AND EXTREME SE WYOMING...SO HAVE ADDED MENTION OF PATCHY
FOG THROUGH 15Z. ATTENTION THEN TURNS TO CONVECTION POTENTIAL FOR
LATER THIS AFTERNOON AND THIS EVENING. THE NEXT UPSTREAM SHORTWAVE
ENERGY WAS EVIDENT OVR SRN CALIFORNIA/BAJA EARLY THIS MORNING. 08Z
MDCRS DATA NR THE BASE OF THIS SHORTWAVE TROUGH SHOWS A DEVELOPING
JET STREAK...WITH 55 KTS OBSERVED AT H3. 00Z MODELS PROG THIS
SHORTWAVE ENERGY TO ROTATE NORTHEAST TOWARDS THE CWA BY MID TO
LATE AFTERNOON AND MORE SO THIS EVENING. MEANWHILE...MID-LEVEL
FLOW WILL INCREASE AS A 65+KT H3 JET STREAK MOVES THRU WYOMING
LATER TODAY. FAIRLY LARGE SFC MOISTURE GRADIENT WILL EXIST FROM
WEST TO EAST TODAY...WITH DEWPOINTS AT RAWLINS MIXING DOWN INTO
THE LOW 30S...WHILE SIDNEY WILL REMAIN IN THE UPPER 50S/LOW 60S.
SO...EXPECT THUNDERSTORM ACTIVITY TO BE MAINLY CONFINED EAST OF
THE LARAMIE RANGE WITH CARBON...CONVERSE...AND NIOBRARA LARGELY
REMAINING DRY. SFC INSTABILITIES WILL ONCE AGAIN FLARE THIS
AFTERNOON W/ OVR 2000 J/KG OF SBCAPE OVR PORTIONS OF EXTREME
SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. HAVE ADDED
SEVERE WORDING TO THIS AREA...WITH HAIL AND DAMAGING WINDS THE
MAIN CONCERNS. AM ALSO CONCERNED WITH HEAVY RAIN AND FLASH
FLOODING POTENTIAL AS PRECIPITABLE WATER VALUES ARE PROGD BETWEEN
1 AND 1.5 INCHES EAST OF A CHEYENNE TO CHADRON LINE. EVEN THOUGH
QPF VALUES MAY ONLY END BEING ONE HALF TO ONE AND A HALF INCHES
THIS AFTERNOON...SATURATED SOILS FROM RECENT RAINS WILL RESULT IN
MOSTLY RUN-OFF FROM ANY ADDITIONAL RAINFALL. SO...WILL ISSUE A
FLASH FLOOD WATCH FROM CENTRAL LARAMIE COUNTY THROUGH CHEYENNE
COUNTY FOR LATE THIS AFTERNOON AND THIS EVENING. WOULD EXPECT
CONVECTION TO BECOME LINEAR OR DEVELOP INTO A COMPLEX DURING THE
EVENING HOURS AND PROGRESS EAST THRU THE WRN NEBRASKA PANHANDLE
THROUGH THE EARLY MORNING HOURS FRIDAY. CONVECTION WILL GRADUALLY
WEAKEN LATE TONIGHT. VERY SIMILAR PATTERN EXPECTED ON FRIDAY AND
SATURDAY...AS MONSOONAL MOISTURE SHIFTS WEST SLIGHTLY. HAVE KEPT
DIURNAL THUNDERSTORM CHANCES GOING ON FRIDAY AND SATURDAY...WITH
THE HIGHEST POPS CENTERED ALONG THE SRN LARAMIE RANGE AND CHEYENNE
RIDGE. H7 TEMPERATURES WILL HOVER 14 TO 17C TODAY THROUGH
SATURDAY. SO AFTERNOON HIGHS WILL CLIMB WELL INTO THE 80S ABOVE 6
KFT...WITH 90S BELOW. SATURDAY WILL BE THE WARMEST DAY...WITH MID
TO UPPER 90S EXPECTED ACROSS THE WRN NEBRASKA PANHANDLE AND THE
NORTH PLATTE RIVER VALLEY OF SE WY.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...VERY FEW CHANGES IN
THE EXTENDED PORTION OF THE FORECAST WITH MODELS CONTINUING TO SHOW
A LARGE UPPER LEVEL HIGH CENTERED OVER THE CENTRAL PLAINS THROUGH
THE WEEKEND AND INTO EARLY NEXT WEEK. THIS WILL RESULT IN A FAIRLY
STAGNANT PATTERN OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA THROUGH
THE MIDDLE OF NEXT WEEK...WITH VERY WARM OR HOT TEMPS AND BASICALLY
A DAILY CHANCE OF SHOWERS AND TSTORMS ACROSS MOST OF THE AREA. THE
UPPER LEVEL HIGH IS EXPECTED TO GRADUALLY DRIFT EASTWARD TOWARDS THE
MISSISSIPPI VALLEY BY THE MIDDLE OF NEXT WEEK AS ANOTHER BROAD UPPER
LEVEL TROUGH PUSHES INTO THE PACIFIC NORTHWEST. WITH A PERSISTENT
PATTERN CONTINUING OVER THE AREA...KEPT POP BETWEEN 20 TO 40 PERCENT
FOR SHOWERS AND TSTORMS EACH DAY WITH THE BEST CHANCES OVER THE
MOUNTAINS AND HIGH PLAINS OF WYOMING. WITH THE UPPER LEVEL HIGH
DRIFTING WESTWARD ACROSS NEBRASKA SUNDAY AND MONDAY...BELIEVE MID
LEVEL SUBSIDENCE WILL CAP MOST OF THE CONVECTION ACROSS WESTERN
NEBRASKA ALTHOUGH A FEW SHOWERS MAY PUSH EAST INTO THE AREA AT
NIGHT. BUT AS THE HIGH MOVES EASTWARD BY THE MIDDLE OF NEXT
WEEK...INCREASED POP UP TO 30 PERCENT ONCE AGAIN. PLENTY OF MOISTURE
EAST OF THE LARAMIE RANGE WITH PW/S BETWEEN 1.00 TO 1.60 INCHES
THROUGH THE WEEKEND AND INTO NEXT WEEK. ANOTHER SURGE OF SUBTROPICAL
MOISTURE IS EXPECTED TO PUSH ACROSS WYOMING STARTING ON SUNDAY AND
REMAINING OVER THE AREA THROUGH TUESDAY WITH A GREATER COVERAGE OF
THUNDERSTORMS EXPECTED ALONG WITH HEAVY RAINFALL. NEXT WEDNESDAY
APPEARS TO HAVE THE GREATEST POTENTIAL FOR STRONG TSTORMS AND HEAVY
RAINFALL AS THE GFS SHOWS A POTENT SHORTWAVE TROUGH MOVING NORTHWARD
INTO SOUTHEAST WYOMING. THE OTHER FORECAST CONCERN IS VERY WARM OR
HOT DAYTIME TEMPS ASSOCIATED WITH THE UPPER LEVEL HIGH AS 700MB TEMPS
WARM INTO THE MID TO UPPER TEENS...RESULTING IN HIGHS IN THE UPPER
80S TO NEAR 90 WEST OF THE LARAMIE RANGE...AND 90S TO NEAR 100 EAST
OF THE LARAMIE RANGE AND ESPECIALLY ACROSS WESTERN NEBRASKA. WITH
MOISTURE REMAINING TRAPPED IN THE LLVL...HUMID CONDITIONS ARE
POSSIBLE WITH HEAT INDEX VALUES APPROACHING 105 ACROSS PORTIONS OF
WESTERN NEBRASKA SUNDAY THROUGH TUESDAY AFTERNOON. KEPT HIGH TEMPS 2
TO 5 DEGS BELOW MOS FOR NOW DUE TO SOME CLOUD COVER AND MODELS
LIKELY UNDERESTIMATING LLVL MOISTURE WITH SATURATED SOILS ACROSS THE
AREA DUE TO RECENT HEAVY RAINFALL. EVEN LOOKING FURTHER OUT INTO
LATE NEXT WEEK...MODELS DO NOT SHOW ANY CONSIDERABLE DRYING TO THE
LOW TO MIDLEVELS OF THE ATMOSPHERE.
&&

.AVIATION...06Z TAF ISSUANCE. ISOLATED THUNDER NEAR KBFF AND KCDR
WILL DISSIPATE TONIGHT WITH VFR CONDITIONS EXPECTED TO PREVAIL
ACROSS THE REGION INTO THURSDAY MORNING. THERE IS THE POTENTIAL
FOR SOME LOW CLOUDS TO DEVELOP AT KSNY AND KAIA BY 12Z WITH IFR
CONDITIONS EARLY THURSDAY MORNING. DO NOT EXPECT MUCH FOG...BUT
CIGS WILL LIKELY BE BELOW 1K FEET AGL FOR A TIME AROUND DAWN.
MORE SHOWERS AND TSTORMS ARE LIKELY THURSDAY AFTERNOON AT KLAR AND
KCYS.
&&

.FIRE WEATHER...FIRE WEATHER CONCERNS REMAIN LOW INTO EARLY
NEXT WEEK. FUELS REMAIN WET FROM RECENT RAINS AND ONGOING GREEN-
UP EAST OF THE LARAMIE RANGE. ADDITIONAL RAINS ARE ANTICIPATED FOR
THIS SAME AREA TODAY THROUGH THE WEEKEND. FOR AREAS WEST OF THE
LARAMIE RANGE...MINIMUM RELATIVE HUMIDITIES WILL DIP INTO THE
UPPER TEENS TODAY THROUGH SATURDAY AS DRIER AIR WORKS IN. BREEZY
CONDITIONS CAN BE EXPECTED EACH AFTERNOON HERE AS WELL...SO WOULD
EXPECT BETTER CURING OF AREA FUELS. MOISTURE VALUES WILL INCREASE
WEST OF THE LARAMIE RANGE BY THE END OF THE WEEKEND AND EARLY NEXT
WEEK...AS THE MONSOONAL MOISTURE PLUME MOVES WESTWARD OVER THE
AREA. &&

.HYDROLOGY...A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER
NORTH PLATTE RIVER AT SARATOGA THROUGH THURSDAY AFTERNOON. AREA
RIVERS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND. STEADY TO
MINOR RISES ARE EXPECTED AT HENRY AND MITCHELL THROUGH THURSDAY
BEFORE RESUMING A SLOW FALL. ANOTHER ROUND OF HEAVY RAIN IS
EXPECTED LATER TODAY AND INTO TONIGHT FOR AREAS NR THE CHEYENNE
RIDGE EAST INTO KIMBALL AND CHEYENNE COUNTIES. RECENT HEAVY RAINS
HAVE LEFT SOILS ACROSS THIS AREA SATURATED...SUCH THAT ANY
ADDITIONAL RAINFALL WILL QUICKLY RUNOFF INTO AREA CREEKS AND
STREAMS. SO...WILL ISSUE A FLASH FLOOD WATCH FOR LATE THIS
AFTERNOON AND THIS EVENING FOR THIS AREA. &&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FROM 3 PM THURSDAY TO MIDNIGHT FRIDAY FOR
     WYZ118-WYZ119.
NE...FLASH FLOOD WATCH FROM 3 PM THURSDAY TO MIDNIGHT FRIDAY FOR
     NEZ054-NEZ055.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...HAHN
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jul 13, 6:16 PM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT WED JUL 13 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-141200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
616 PM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF
SOUTHEAST WYOMING EARLY THIS EVENING AND MAY STRAY INTO THE NEBRASKA
PANHANDLE LATER THIS EVENING.  THE THREAT FOR SEVERE STORMS HAS
DIMINISHED BUT SOME STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 13, 10:15 PM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT WED JUL 13 2011

WYZ101-102-107-108-140515-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN
COUNTY WY-NIOBRARA COUNTY WY-
1015 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
SOUTHEASTERN CONVERSE...SOUTHWESTERN NIOBRARA AND NORTHWESTERN GOSHEN
COUNTIES UNTIL 1115 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GLENDO...OR 27 MILES SOUTHEAST OF
DOUGLAS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KEELINE...
  RAWHIDE BUTTES...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 109 AND
116.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CLAYCOMB
Local storm report, Jul 13, 10:34 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1034 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     LINGLE                  42.14N 104.35W
07/13/2011  E60 MPH          GOSHEN             WY   PUBLIC

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte48 min
Jul 13, 9:21 PM MDTSevere Thunderstorm WarningCYSPlatte39 min
Jul 13, 9:49 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte41 min
Jul 13, 10:26 PM MDTSevere Thunderstorm WarningCYSGoshen32 min
Jul 14, 4:03 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jul 14, 4:35 PM MDTAreal Flood AdvisoryCYSLaramie4 hr
Jul 14, 4:44 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jul 14, 5:08 PM MDTSevere Thunderstorm WarningCYSLaramie23 min
Jul 14, 5:29 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jul 14, 4:58 PM MDTTornado WarningCYSBanner, Scotts Bluff47 min
Jul 14, 5:39 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff40 min

Nearby

Flash Flood Watches in Nebraska, 2011Flash Flood Watches in Wyoming, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.